# SDR QXEA200602278

- Difficulty date: June 6, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Condition: Damaged
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC: CENTER WING UPPER ACCESS HOLE REBATES FROM STA RT YW42.00 TO LT YW42.00 HAVE FRETTING CORROSION AROUND BOLT HOLES AND SCRATCHES ON THE UPPER SURFACE. MAINTENANCE REPAIRED IAW Q400 SRM 51-21-00-350-801, SRM 51-21-10-380-801 AND SRM 51-25-10-370-801.
